MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534230
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Perforation (2001)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex rx biliary stent was implanted in the common bile duct of a pediatric patient to treat an anastomotic stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.Forty-eight hours after the stent placement procedure, the patient returned to the hospital and reported experiencing pain.A computed tomography (ct) scan was performed, and it was noted that the patient had perforation.The stent was also noted to have migrated through the duodenal wall.The patient was admitted to the hospital beyond standard of care after undergoing a reintervention procedure to close the perforation.In the physician's assessment, the duodenal perforation is related to the stent.The patient is expected to fully recover.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was under the age of 18.Block b3: exact event date is unknown; event occurred 48 hours post stent placement procedure.Block g4: premarket/510(k): k101314, k203162; reported here as this exceeded character limit for the designated field.Block h6: imdrf patient code e2114 captures the reportable event of perforation.Imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f08 captures the reportable event of prolonged hospitalization.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21043487
Report Number3005099803-2024-06559
Device Sequence Number12670364
Product Code FGE
UDI-Device Identifier08714729787327
UDI-Public08714729787327
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2025
Device Model NumberM00534230
Device Catalogue NumberM00534230
Device Lot Number0032193328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date12/30/2024
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose